# SDR SWIA200718680

- Difficulty date: July 18, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 7,781 hours, 5,089 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Deformed
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DENT ON RT INBD FLAP BETWEEN FLAP STATION 64.00 AND 67.00, FOUND AT C-CHECK.  INSTALLED INNER DOUBLER, FLUSH PLATE AND SUPPORT BRACKET IAW CRJ700 SRM 51-42-06-001-001-A01, CRJ700/900 SRM 57-52-01 PG 201-212 AND 51-42-13 PG 2  AND REO 670-51-52-009 SHEET 1-8.
